# SDR C2XA10IA037

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,172 hours, 22,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100618
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,237 hours, 3,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY LIGHTS IN THE REAR OF THE AIRCRAFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
